# SDR AALA202111159254

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737*
- Aircraft serial: 31205
- Aircraft time: 21,084 hours, 8,194 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. ADJUSTED LAVATORY DOOR HANDLE PER AMM 25-40-00.
